Bulletin of the American Mathematical Society

Review: A. F. Wells, Three-dimensional nets and polyhedra

H. S. M. Coxeter

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 84, Number 3 (1978), 466-470.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183540634

Citation

Coxeter, H. S. M. Review: A. F. Wells, Three-dimensional nets and polyhedra . Bulletin of the American Mathematical Society 84 (1978), no. 3, 466--470. http://projecteuclid.org/euclid.bams/1183540634.


Export citation

References

  • A. Andrcini 1905, Sulle reti di poliedri regolari e semi-regolari, Mem. Soc. Ital. Sec. (3) 14, 75-129.
  • W. W. R. Ball and H. S. M. Coxeter 1974, Mathematical recreations and essays, 12th ed., Univ. of Toronto Press, Toronto, Ont.
  • H. S. M. Coxeter 1939, The regular sponges, or skew polyhedra, Scripta Math. 6, 240-244.
  • H. S. M. Coxeter 1940, Regular and semiregular polytopes. I, Math. Z. 46, 380-407.
  • H. S. M. Coxeter 1968, Twelve geometric essays, Southern Illinois Univ. Press, Carbondale, Ill.
  • H. S. M. Coxeter 1973, Regular polytopes, 3rd ed., Dover, New York.
  • H. S. M. Coxeter 1974, Regular complex polytopes, Cambridge Univ. Press, New York.
  • H. S. M. Coxeter 1978, Polytopes in the Netherlands, Nieuw Arch. Wisk. (3) 26 (to appear).
  • Keith Critchlow 1969, Order in space, Thames and Hudson, London; Viking Press, New York.
  • J. R. Gott, III, 1967, Pseudopolyhedrons, Amer. Math. Monthly 74, 497-504.
  • D. Hilbert and S. Cohn-Vossen 1952, Geometry and the imagination, Chelsea, New York.
  • A. V. Shubnikov and V. A. Koptsik 1974, Symmetry in science and art, Plenum, New York.
  • A. Wachman, M. Burt and M. Kleinmann 1974, Infinite polyhedra, Technion, Haifa.
  • Ernst Witt 1941, Spiegelungsgruppen und Aufzählung halbeinfacher Liescher Ringe, Abh. Math. Sem. Univ. Hamburg 14, 289-322.